# SDR 2007UALA04623

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 27,268 hours, 3,535 cycles
- Engine: Pwa PW4090
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A WING ANTI-ICE PROBLEM THAT DEVELOPED EN ROUTE AND ASSOCIATED NON-ICING RESTRICTION WHICH PRECLUDED LANDING AT PLANNED DESTINATION.  AFTER TROUBLESHOOTING FOUND BAD WING ANTI-ICE VALVE.  SUSPECT DEBRIS PREVENTED FULL VALVE OPERATION.
